# SDR AALA202109173529

- Difficulty date: August 26, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM LOCATED AT STA 312 AND LEFT BUTT LINE 45.6. INSTALLED REINFORCEMENT ANGLES PER SRM 51-40-02.
